Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 84, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2014, 3:00 AM CST. It took effect at Nov 9, 2014, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2014, 3:00 AM CST (09:00 UTC)
- In effect from
- Nov 9, 2014, 9:00 AM CST
- Expired
- Nov 9, 2014, 3:47 PM CST
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
022 WHUS73 KMKX 090900 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 AM CST SUN NOV 9 2014 ...GUSTY SOUTHWEST WINDS DEVELOPING THIS MORNING... .A TROUGH OF LOW PRESSURE AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN UP ACROSS SOUTHERN LAKE MICHIGAN THIS MORNING...RESULTING IN INCREASING SOUTHWEST WINDS. SOUTHWEST WINDS WILL FREQUENTLY GUST TO 25 KNOTS FROM MID MORNING THROUGH LATE AFTERNOON TODAY. DUE TO THE OFFSHORE COMPONENT TO THE WINDS...THE HIGHEST WAVES WILL BE OUT IN THE OPEN WATERS. LMZ644>646-091700- /O.NEW.KMKX.SC.Y.0084.141109T1500Z-141109T2200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 AM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS. DIMINISHING BY EVENING. * WAVES: BUILDING TO 2 TO 4 FEET. HIGHER WAVES OUT IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
2 follow-up statements
246 WHUS73 KMKX 091531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST SUN NOV 9 2014 ...GUSTY SOUTHWEST WINDS TODAY... .A TROUGH OF LOW PRESSURE AND COLD FRONT APPROACHING FROM THE NORTHWEST WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN UP ACROSS SOUTHERN LAKE MICHIGAN TODAY...RESULTING IN INCREASING SOUTHWEST WINDS. SOUTHWEST WINDS WILL FREQUENTLY GUST TO 25 KNOTS THROUGH LATE AFTERNOON TODAY. DUE TO THE OFFSHORE COMPONENT TO THE WINDS...THE HIGHEST WAVES WILL BE OUT IN THE OPEN WATERS. LMZ643-092200- /O.EXA.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 931 AM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING BY EVENING. * WAVES: BUILDING TO 2 TO 4 FEET. HIGHER WAVES OUT IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-092200- /O.CON.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING BY EVENING. * WAVES: BUILDING TO 2 TO 4 FEET. HIGHER WAVES OUT IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
269 WHUS73 KMKX 092147 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CST SUN NOV 9 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATE MONDAY INTO WEDNESDAY... .A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE MOVING NORTHEAST TOWARD AND THROUGH THE REGION MONDAY INTO TUESDAY...WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GUSTY ONSHORE WINDS AND HIGH WAVES ARE EXPECTED LATE MONDAY AFTERNOON AND EVENING...WITH GUSTY OFFSHORE WINDS BY TUESDAY AFTERNOON INTO WEDNESDAY. HIGH WAVES ARE EXPECTED AGAIN DURING THIS PERIOD. LMZ643>646-100600- /O.CAN.KMKX.SC.Y.0084.000000T0000Z-141109T2200Z/ /O.NEW.KMKX.SC.Y.0085.141110T2100Z-141113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 6 PM CST WEDNESDAY. * WINDS: EAST 15 TO 20 KNOTS LATE MONDAY AND MONDAY EVENING. WINDS VEERING WEST NORTHWEST 15 TO 25 KNOTS BY TUESDAY AFTERNOON...LINGERING THROUGH WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATE MONDAY AND MONDAY EVENING. WAVES DIMINISHING FOR A TIME LATER MONDAY NIGHT INTO TUESDAY MORNING...BEFORE INCREASING TO 3 TO 6 FEET TUESDAY AFTERNOON INTO WEDNESDAY. HIGHEST WAVES OUT TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 9:25 PM CST, 5 hours 35 minutes earlier.
Area forecast discussion, Nov 8, 9:25 PM CST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST SAT NOV 8 2014 .UPDATE...WILL CONTINUE LOWER POPS FOR LIGHT PRECIP AFT MIDNIGHT THRU SUN MRNG AS WEAK AREA OF ISENTROPIC LIFT MOVES ACROSS SRN WI. UPSTREAM...ATMOSPHERE HAVING TROUBLE SATURATING DUE TO WEAK LIFT AND DRY LOW LEVELS. BEST CHANCE FOR -RA/-SN WL BE BTWN 12Z-16Z IN THE MRNG. TEMPS WL FALL INTO THE LOWER 30S IN SOME LOCATIONS DUE TO DIMINISHING WINDS AND THIN SPOTS IN CIRRUS. TEMPS SHOULD BEGIN TO REBOUND SEVERAL DEGREES AS SOUTHWEST WINDS INCREASE AND CLOUDS THICKEN LATER TNGT. PAVEMENT TEMPS RUNNING A FEW DEGREES ABOVE SFC OBS. NEW 00Z NAM MORE AGGRESSIVE WITH LIGHT QPF OVER SRN WI SUN AFTN/EVE DUE TO WEAK ISENTROPIC LIFT IN TIGHTENING BAROCLINIC ZONE. EARLIER LOW RES GFS HAD ALSO BEEN HOLDING ONTO LIGHT PRECIP DURING THIS PERIOD WHILE 13KM GFS BROUGHT LIGHT PRECIP INTO SRN WI SUN EVE. MAY NEED TO EXPAND AND BEEF UP POPS SLIGHTLY FOR THIS PERIOD IN NEXT FORECAST PACKAGE. && .AVIATION/06Z TAFS/...A BRIEF PERIOD OF -RA OR -SN MAY AFFECT TAF SITES LATE TONIGHT INTO SUN MRNG. HOWEVER NOT ENOUGH CONFIDENCE AT THIS POINT TO INCLUDE IN 06Z TAFS. THREAT FOR -RA INCREASING AS WELL LATER SUNDAY INTO SUN EVE DUE TO WEAK WARM AIR ADVECTION OVER TIGHTENING BAROCLINIC ZONE. && .MARINE...ALLOWED SMALL CRAFT ADVISORY TO EXPIRE AT 00Z. SFC OBS AND VESSEL REPORTS IN THE NEAR SHORE VICINITY REPORTED WINDS DIMINISHING TO LESS THAN 15 KTS. FEW WIND GUSTS WILL APPROACH SMALL CRAFT ADVY LEVELS ON SUN. && .PREV DISCUSSION... /ISSUED 332 PM CST SAT NOV 8 2014/ SHORT TERM... TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM. SCATTERED TO BROKEN CLOUDS WILL CONTINUE TO PASS THROUGH THE AREA INTO THE EVENING...WITH CLOUDS GRADUALLY INCREASING THROUGH THE REST OF THE NIGHT. GUSTY NORTHWEST WINDS WILL LINGER UNTIL EARLY EVENING...WITH TIGHT PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING. THE PRESSURE GRADIENT WILL THEN WEAKEN...ALLOWING WINDS TO SUBSIDE. AREA OF FOCUSED WARM AIR ADVECTION PASSES THROUGH THE AREA LATE TONIGHT INTO SUNDAY MORNING. 500 MB VORTICITY MAXIMUM CLIPS THE FAR NORTHERN PORTIONS OF THE AREA DURING THIS TIME. SURFACE COLD FRONT THEN MOVES SOUTHEAST INTO THE AREA LATER IN THE DAY. AREA FORECAST SOUNDINGS ARE ONLY SHOWING A WINDOW OF SOMEWHAT DEEP SATURATION...MAINLY BETWEEN 09Z AND 15Z SUNDAY. UPWARD VERTICAL MOTION IS MODEST. SYNOPTIC MODELS CONFINING QPF TO THE NORTHERN PORTIONS OF THE AREA...THOUGH SOME MESOSCALE MODELS ARE BRINGING SIMULATED REFLECTIVITY THROUGH MOST OF THE AREA DURING THIS TIME. FOR NOW...WILL CONTINUE THE CHANCE POPS IN THE NORTH...LOWER TO THE SOUTH. MAINLY LIGHT SNOW WOULD BE EXPECTED BETWEEN 09Z AND 12Z SUNDAY...WITH A MIX 12Z TO 15Z BEFORE CHANGING TO LIGHT RAIN AFTERWARDS. MAY SEE A TENTH OF AN INCH OF SNOWFALL IN THE NORTH AND WEST...ON GRASSY AREAS DUE TO ROAD TEMPERATURES REMAINING ABOVE FREEZING. CONTINUED LOW POPS INTO THE AFTERNOON WITH THE FRONT MOVING INTO THE AREA. TEMPERATURES SHOULD FALL INTO THE LOWER TO MID 30S THIS EVENING...THEN REMAIN NEARLY STEADY LATER TONIGHT WITH THE WARMER AIR TRYING TO MOVE IN. HIGHS SUNDAY AFTERNOON SHOULD REACH THE LOWER TO MID 40S WITH THE WARM AIR ADVECTION. SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM. THE ZONAL UPPER LEVEL FLOW SUNDAY EVENING BECOMES MORE SOUTHWEST LATER MONDAY AS THE STRONG JET MAX OF 120 KNOTS MOVES ACROSS NORTHERN AND CENTRAL WISCONSIN...REACHING THE UPPER GREAT LAKES AND SOUTHEAST CANADA MONDAY AFTERNOON. SOME WEAK UPPER DIVERGENCE SUNDAY NIGHT AND MONDAY. WEAK NAM UPWARD MOTION LATE SUNDAY NIGHT AND INCREASES MONDAY...BUT THE STRONGEST LIFT IS ACROSS NORTHERN WISCONSIN. 700 MB RH SATURATES LATER SUNDAY NIGHT AND MONDAY MORNING...BUT THIS LIFTS NORTH OF THE FORECAST AREA BY NOON OVER THE SOUTH...AND DURING THE AFTERNOON ELSEWHERE. THE FAR SOUTH IS AROUND 40 PCT BY EVENING. 850 MB TEMPERATURE/THICKNESS VALUES INDICATE SOME MIX POTENTIAL WITH ANY LATE SUNDAY NIGHT PRECIPITATION BUT BOUNDARY LAYER TEMPERATURES ARE FAIRLY WARM LIMITING ANY ACCUMULATION POTENTIAL...BUT ENOUGH LIFT AND COOLING TEMPERATURES AROUND SUNRISE DO INDICATE A POTENTIAL OF SOME SOME MONDAY MORNING. THEN WARM AIR ADVECTION TAKES OVER AND NO SNOW POTENTIAL REMAINS EVEN IN THE DELLS TO SHEBOYGAN AREA BY NOON. THE 12Z NAM HAS SOME LIGHT PRECIPITATION IN THE BAROCLINIC ZONE ACROSS SOUTHERN WISCONSIN SUNDAY NIGHT...MAINLY WEST OF MADISON... WHILE THE 12Z GFS DOES HAVE LIGHT PRECIPITATION ACROSS THE FORECAST AREA. THE 00Z ECMWF IS MAINLY DRY. APPEARS THE ONLY ACCUMULATION POTENTIAL IS THE FAR NORTH...MAINLY NORTH OFF THE DELLS AND FOND DU LAC ACROSS MARQUETTE AND GREEN LAKE COUNTIES. ALL MODELS START TO BRING THE HEAVIER PRECIPITATION MONDAY...BUT MAINLY OVER THE FAR NORTH THEN LIFTING EVEN FARTHER NORTH INTO CENTRAL AND NORTHERN WISCONSIN DURING THE AFTERNOON. MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM. THE MAIN UPPER LEVEL TROUGH SAGS INTO THE NORTHERN ROCKIES AND NORTH CENTRAL U.S. WITH THE MAIN UPPER JET ACROSS SOUTHEAST CANADA. THE NAM IS SHOWING A RATHER STRONG MID LEVEL SHORTWAVE MOVING ACROSS SOUTHERN WISCONSIN LATE MONDAY NIGHT AND TUESDAY MORNING. THE 12Z GFS AND 00Z ECMWF IS A LITTLE WEAKER AND SLOWER WITH THIS SHORTWAVE. AS A RESULT THE NAM INTENSIFIES THE SURFACE LOW MORE AS IT MOVES ACROSS THE ILLINOIS/WISCONSIN BORDER AREA MONDAY NIGHT REACHING LOWER MICHIGAN LATER TUESDAY MORNING. THIS RESULTS IN HIGH PRECIPITATION OVER NORTHEAST AREAS TOWARD FOND DU LAC AND SHEBOYGAN. HOWEVER THIS AREA IS INITIALLY WARM AND BY THE TIME IT COOLS THE HEAVIEST PRECIPITATION DIMINISHES. ALSO WITH THE OTHER MODELS SLOWER THIS OCCURS MAINLY ON TUESDAY. THE 00Z AND 12Z ECMWF INDICATES A SNOW ACCUMULATION POTENTIAL IN THE FOND DU LAC AND SHEBOYGAN AREAS TUESDAY. HOWEVER THE MODELS ARE NOT IN AGREEMENT SO WILL DOWNPLAY THIS AT THIS MOMENT...AND EVEN WITH THE ECMWF THE ATMOSPHERE COOLS ENOUGH FOR SNOW JUST AS THE PRECIPITATION IS DIMINISHING. LONG TERM... WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE HIGH. THE BASE OF A LARGE UPPER TROUGH WILL EXTEND ACROSS THE NORTHERN PLAINS AND GREAT LAKES...WITH A SHORTWAVE MOVING ACROSS THE SOUTHERN AND EASTERN GREAT LAKES THURSDAY. HIGH PRESSURE BUILDS OVER THE NORTHERN PLAINS WITH A COLD NORTH FLOW ACROSS WISCONSIN. THIS WILL RESULT IN COLD TEMPERATURES. 1000 TO 500 MB THICKNESS VALUES ARE ONLY AROUND 510/513 DECAMETERS. APPEARS THE LAKE EFFECT PRECIPITATION WILL STAY EAST/OUT OVER LAKE MICHIGAN. FRIDAY AND SATURDAY...FORECAST CONFIDENCE HIGH. ONE SHORTWAVE MOVES INTO THE NORTHEAST U.S. WHILE A SECOND DROPS INTO THE PACIFIC NORTHWEST AND NORTHERN ROCKIES. THE CENTER OF THE LARGE HIGH IS EXPECTED TO EXTEND ACROSS WISCONSIN AND THE OHIO RIVER VALLEY. THIS HIGH DROPS SOUTH ON THE GFS WITH A WEAK TROUGH OVER THE WESTERN GREAT LAKES SATURDAY...WHILE THE 12Z ECMWF HAS THE HIGH LINGERING LONGER INTO SATURDAY. EITHER WAY THE COLD TEMPERATURES WILL CONTINUE. AVIATION/00Z TAFS/... VFR CONDITIONS ARE EXPECTED TONIGHT AND SUNDAY ACROSS TAF SITES. GUSTY NORTHWEST WINDS ARE EXPECTED UNTIL AROUND 00Z SUNDAY...THEN WEAKEN AND BECOME WEST TO SOUTHWEST TONIGHT. SOUTHWEST WINDS WILL BECOME GUSTY AGAIN BY MID MORNING SUNDAY INTO THE AFTERNOON. SCATTERED TO BROKEN CLOUDS ARE EXPECTED ACROSS TAF SITES INTO THIS EVENING...WITH MIDDLE CLOUDS GRADUALLY INCREASING TONIGHT AND LOWERING ON SUNDAY. PASSING AREA OF LIGHT SNOW/RAIN SHOULD REMAIN JUST NORTH OF TAF SITES BETWEEN 09Z AND 15Z SUNDAY. THINK THAT IF ANY LIGHT SNOW WERE TO FALL...IT WOULD ONLY STICK TO GRASSY AREAS...WITH ROAD TEMPERATURES STILL SEVERAL DEGREES ABOVE FREEZING. AMOUNTS WOULD BE PERHAPS A TENTH OF AN INCH. WILL NOT MENTION PRECIPITATION IN TAFS AT THIS TIME...DUE TO UNCERTAINTY REMAINING WITH THE PLACEMENT OF THE LIGHT SNOW/RAIN. TEMPERATURES WOULD ALLOW FOR LIGHT RAIN AFTER 15Z SUNDAY...BUT AGAIN LEFT OUT OF TAFS DUE TO UNCERTAINTY. MARINE... SMALL CRAFT ADVISORY CONTINUES UNTIL 00Z SUNDAY FOR THE NEARSHORE WATERS OF LAKE MICHIGAN. TIGHT PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING WILL CONTINUE TO BRING GUSTY NORTHWEST WINDS TO 25 KNOTS. HIGH WAVES SHOULD BE TOWARD OR OVER THE OPEN WATERS. THE PRESSURE GRADIENT WILL WEAKEN BY EARLY EVENING...ALLOWING WINDS AND WAVES TO WEAKEN AS WELL. GUSTY SOUTHWEST WINDS WILL DEVELOP ON SUNDAY...WITH A TIGHTENING PRESSURE GRADIENT. WINDS MAY GUST UP TO 25 KNOTS AT TIMES. HIGH WAVES WILL REMAIN TOWARD OR OVER THE OPEN WATERS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SUNDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES LATER MONDAY INTO WEDNESDAY...AS A COLD AIRMASS MOVES INTO THE REGION. GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED LATE MONDAY INTO TUESDAY NIGHT...WITH A TIGHT PRESSURE GRADIENT. GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY. HIGH WAVES ARE POSSIBLE DURING THIS PERIOD...LINGERING INTO WEDNESDAY BEFORE SUBSIDING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MBK TONIGHT/SUNDAY AND AVIATION/MARINE...99 SUNDAY NIGHT THROUGH SATURDAY...99
Hazardous weather outlook, Nov 8, 6:06 PM CST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 606 PM CST SAT NOV 8 2014 WIZ046-047-051-052-056>060-062>072-100015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 606 PM CST SAT NOV 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A STRONG LOW PRESSURE SYSTEM APPROACHING THE GREAT LAKES REGION COULD BRING A FEW INCHES OF SNOW ACCUMULATION TO AREAS WELL NORTH OF MILWAUKEE AND MADISON MONDAY INTO MONDAY NIGHT. THE FOCUS FOR THE LARGER SNOW ACCUMULATIONS HAS SHIFTED WELL NORTH INTO NORTHERN WISCONSIN. SOUTHERN WISCONSIN MAY SEE AN INCH OF ACCUMULATION ON TUESDAY AS THE LOW PASSES TO OUR EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-100015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 606 PM CST SAT NOV 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MUCH OF THE TIME FROM MONDAY INTO THURSDAY AS LOW PRESSURE EXITS THE GREAT LAKES...FOLLOWED BY BRISK NORTH WINDS. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:47 PM CST | Small Craft Advisory | MKX | 3 days |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.